Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Itchy scalp, dandruff, burning and hair loss. Using ketoconazole, clobetasole propionate. Solution?

Me and my two children all have itchy scalps associated with dandruff . No matter what we use including Ketoconazole 2% shampoo, Clobetasol Propionate .., and Selena Sulfide Lotion 2.5% it seems to keep coming back. I am 38 years old and has never had this problem before. We all got the symptons around the same time, about a year ago. Initially, I thought it was ring worm because there was an area where I experienced burning and hair loss , but that has subsided. However, no matter what we use, the problem continues. We also tried olive oil and it hasnt helped either. Can you offer any suggestions?
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  309
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi, seborrheic dermatitis, your and kids disease. Avoid stress. Avoid oily food. Do tar containing shampoo. Take short course of antibiotics. Take antifungal tab for two weeks . And if poor response, take steroids in tapperin dose. Still , consult dermatologist.... Ok
Answered: Sat, 30 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor